For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.

Love it but caution
Date: 3/25/2015
I am a user of Retino A cream since 2 years. Its awesome. I love my skin texture. I had many scars due to Acne. It removes Acne as well as scars. I dont have acne problem at all. If you are suffering from acne or scars Pigmentation "You dont need doctor You need RETINO A". initially you may feel your skin is scaly very dry. but dont panic. apply lot of moistoriser instead of discontinuing it, you will be adjusted to it. caution: use only one pea nut sized amount which is more than enuf.

Piterisis rosa
Date: 4/18/2015
I am 61 yrs young, i have had pityrisis roasa at 18, well with age creeping up on me i decided to use retin a cream, well its reared its monster head again i now have 3 spots on my body, i have been using retin a for almost 2 months, so i guess i will have to stop the retin A cream to get rid of the spots, not happy but now i know what triggers it, but from what i have read i should not have gotten it back once youve had it, go figure, so just fyi if your using retin a you might get piterisis rosa. thank you.

Little peeling and redness
Date: 4/18/2015
I have been using Retin A cream .025% and a 4% Hydroquinone bleaching cream at night for brown spots, acne and wrinkles as recommended by my dermatologist. I only experienced a little peeling and redness the first couple of days. Is it normal that my skin doesn't get peel a lot or dry when using Retin A? Also, is it safe to use 4% Hydroquinone? My dermatologist said it will not cause cancer but I'm concerned. Thanks

AskDocWeb: The amount and severity of peeling and redness depends on a number of things such as the strength of Retin-A used, the amount applied, frequency of application, and sensitivity of the skin. You can be thankful that you have experienced only a little as that is a major problem for some patients.

Your question about the safety issue of 4% Hydroquinone is still under study. According to the Food and Drug Administration there is enough evidence to cause concern (they say more research is needed) but not enough to remove it from the marketplace. The British Cancer Journal published a study that linked the use of very high doses to cancers in mice (when feed by mouth). Subsequently, hydroquinone was banned in Europe, Australia and parts of Asia and Africa. Animal studies linking something to cancer are certainly a concern but to date there are no studies that show it affects people the same way.

Stieva-A and ALP levels
Date: 4/26/2015
Hi. I have been using Stieva-A 0.025% for about 20 years. I had a liver enzyme test and my ALP levels were somewhat elevated. I don't drink much alcohol or take much Tylenol etc. so I am wondering could this be caused by the Retin A? After all pregnant women are told not to use it. Is there a bit that gets into the blood stream and may have an effect on ALP?

AskDocWeb: Since it is absorbed through the skin, some Retin-A does enter the bloodstream (it has appeared in the breast milk of nursing mothers). That doesn't necessarily mean that it is causing your elevated ALP. It may or may not be related.

Weight gain?
Date: 4/28/2015
Hi I've been using retino-A 0.025 for three months and it does work on age spots However I've gained weight and I'm wondering if it's the cream? I only use it on my face I would hate to have to stop using it because it really works for me.

AskDocWeb: There "may be" a weight gain problem in patients with acute promyelocytic leukemia that use Retin-A but for most people that is not an issue. Unexplained or unexpected weight gain should be reported to your doctor.

Diarrhea and cramps?
Date: 5/31/2015
Used retinol a, 05 for 2 weeks put it too close to corners of mouth causing it to become very sore. Stopped about a week ago but now experience diarrhea and cramps could this still be a side effect of using retin a? Thank you

AskDocWeb: Neither diarrhea nor cramps are listed by the manufacturer as possible side effects of Retin-A. Although it is possible that some side effects of Retin-A may not have been reported, when you consider that this medication has been around for decades, it is unlikely.

I'do it all over again!
Date: 6/7/2015
I began using it back in the late 90's, I was about 30. I used it consistently as recommended by Dr.Obaji himself. I gave me the most healthy looking, glowing skin. Anyway, I am now going on 57 and most think I am the sister of my daughter! I am bock on the regiment along with some fillers to stave off surgery. The new Dr. I have now also sell Obaji Products and says the consistent use as directed by D. Zein Obaji is probably why my skin is so great now. I'do it all over again! I builds your won collagen and if used properly with the "Blender", it smooths out all the discolerations, etc.

15 year old girl
Date: 6/10/2015
Hi, I am 15 yrs old girl, I hv milia on my on my face, I want to know that can i use retin a cream to get rid of them, and I also want to know the side effects of using retin a cream??? Thank u

AskDocWeb: The possible side effects of using Retin-A are listed here. Of course not everyone has all of those side effects. Retin-A is a prescription drug. Whether or not you can safely use it can be determined only by your healthcare provider.

Dark brown marks
Date: 6/11/2015
I jus started retin a cream and i now have dark brown marks at the corners of my mouth. I have discontinued use. Will these marks go away?

AskDocWeb: That depends on the cause of the marks and your skin type. We encourage you to talk to your doctor about this side effect. Several people have reported that their brown spots turned bright red before disappearing. Of course there is no guarantee but you should begin to notice improvement after 2 to 3 weeks.

Report - 96 - 97 - 98 - 99 - Page 100 - 101 - Last Page 102

If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:

The following advertisement helps pay for the cost of publishing this information:

Drug Test got you worried? CLICK HEREAd

This consumer advocate website is protected by copyright 2010-2015 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page